K.D. – Connecticut
- Tagged with:
- Head Pain
- Sleep Issues
- Tremors or Twitching
- GI Issues
- Vision Issues
Describe the symptoms and the timeline of the reaction.
No idea if what I have experienced is from the shot or not but I won't get another one. Since the shot, nausea, heartburn, diarrhea, horrible sleep disturbances - have not had a solid night of sleep since I got the shot, headaches, facial and sinus pressure, dizziness, paresthesias throughout my body especially my legs and thighs, strange tremors, muscle spasms that are so painful I cannot walk, tinnitus, blurred vision, and high blood pressure. All symptoms come and go but do not stay gone.
-K.D. - Connecticut"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.